# SDR UIEA2021060901306

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 49,073 hours, 9,168 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Missing
- Location: Aileron Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WLG WHEEL WELL AILERON CONTROL CABLE AA PULLEY BEARINGS MISSING, HOUSING CORRODED AT WS 364.(  REMOVED AND REPLACED RH WING / AILERON CONTROL CABLE PULLEY AT WS 364 PER B747-400 AMM 20-11-12-020-801,  FUNCTIONAL CHECK GOOD PER B747-400 AMM 27-11-00-825-029. )
